RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2009, Issue 4(70), Pages 44–51 (Mi vsgu240)  

Mathematics

Banach–Saks indexes of Rademacher subspaces

A. I. Novikova

Dept. of Geometry and Functional Theory Voronezh State University, Voronezh, 394036, Russia

Abstract: The paper is devoted to the study of subspaces of rearrangement invariant spaces, generated by Rademacher system, and to the calculation of their Banach–Saks indexes.

Keywords: Rademacher system, rearrangement invariant space, Banach–Saks index.

Full text: PDF file (150 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file
UDC: 517.982
Received: 25.02.2009
Revised: 25.02.2009

Citation: A. I. Novikova, “Banach–Saks indexes of Rademacher subspaces”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2009, no. 4(70), 44–51

Citation in format AMSBIB
\Bibitem{Nov09}
\by A.~I.~Novikova
\paper Banach--Saks indexes of Rademacher subspaces
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2009
\issue 4(70)
\pages 44--51
\mathnet{http://mi.mathnet.ru/vsgu240}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu240
  • http://mi.mathnet.ru/eng/vsgu/y2009/i4/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:66
    Full text:28
    References:11
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020